# SDR SWIA201540911

- Difficulty date: March 3, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Aircraft time: 38,776 hours, 35,559 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 409-473
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SILL STRUCTURE FLOOR ANGLE FS 409+128 TO 473.15 HAS CORROSION.  C-CHECK, RO 3/23/15, REPAIRED CORROSION DAMAGE ON LT SILL STRUCTURE FLOOR ANGLE FS 409+128 TO FS 473.15.  ORIGINAL THICKNESS .080", REMAINING THICKNESS .069", MATERIAL LOSS .011", WITHIN LIMIT REF REO.
